# SDR UALA2012080804294

- Difficulty date: August 7, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562 S39l-39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1562 FAILSAFE BETWEEN STR 39L-39R FOUND CORRODED.  ACCOMPLISHED CLEAN-UP, DVI AND NDT OF OPEN HOLES COMMON TO REPAIR.  NO CRACKS FOUND.  FABRICATED AND INSTALLED REPAIR FILLER, ANGLE, SPLICE WEB AND SHEAR TIE.
